# SDR UIEA2024010500006

- Difficulty date: January 5, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 94,114 hours, 15,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Guard
- Part number: 402112
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGTHS GUARD SWITCH DOES NOT STAY CLOSED OR SNAPS CLOSED( REMOVED AND REPLACED EMERGENCY LIGHTS GUARD PER AMM 20-11-00 AND 33-51-00-08-01B. OPS CHECKS GOOD. NO FURTHER DEFECTS NOTED  )
